Curvature of pencils of foliations
Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis, Astérisque, no. 296 (2004), pp. 167-190.
@incollection{AST_2004__296__167_0,
     author = {Lins Neto, Alcides},
     title = {Curvature of pencils of foliations},
     booktitle = {Analyse complexe, syst\`emes dynamiques, sommabilit\'e des s\'eries divergentes et th\'eories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis},
     editor = {Loday-Richaud Mich\`ele},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {296},
     year = {2004},
     zbl = {1081.32021},
     mrnumber = {2136009},
     language = {en},
     url = {http://archive.numdam.org/item/AST_2004__296__167_0/}
}
TY  - CHAP
AU  - Lins Neto, Alcides
TI  - Curvature of pencils of foliations
BT  - Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis
ED  - Loday-Richaud Michèle
T3  - Astérisque
PY  - 2004
DA  - 2004///
IS  - 296
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_2004__296__167_0/
UR  - https://zbmath.org/?q=an%3A1081.32021
UR  - https://www.ams.org/mathscinet-getitem?mr=2136009
LA  - en
ID  - AST_2004__296__167_0
ER  - 
%0 Book Section
%A Lins Neto, Alcides
%T Curvature of pencils of foliations
%B Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis
%E Loday-Richaud Michèle
%S Astérisque
%D 2004
%N 296
%I Société mathématique de France
%G en
%F AST_2004__296__167_0
Lins Neto, Alcides. Curvature of pencils of foliations, in Analyse complexe, systèmes dynamiques, sommabilité des séries divergentes et théories galoisiennes (I) - Volume en l'honneur de Jean-Pierre Ramis, Astérisque, no. 296 (2004), pp. 167-190. http://archive.numdam.org/item/AST_2004__296__167_0/

[BPV] W. Barth, C. Peters & A. Van De Ven - Complex Compact Surfaces, Springer Verlag, 1984. | DOI | MR | Zbl

[Br] M. Brunella Birational geometry of foliations. IMPA, 2000, text book for a course in the First Latin American Congress of Mathematics. | MR | Zbl

[Ch] S. S. Chern - "Web Geometry", Bull. Amer. Math. Soc. 6 (1982), p. 1-8. | DOI | MR | Zbl

[E-R] C. Ehresmann "Les connexions infinitésimales dans un espace fibré différentiable", in Colloque de topologie (Bruxelles, 1950). Georges Thone, Liège, 1951. p. 29-55. | MR | Zbl

[G-H] P. A. Griffiths & J. Harris Principles of Algebraic Geometry, John-Wiley and Sons, 1994. | DOI | MR | Zbl

[LN-1] A. Lins Neto "Exceptional families of foliations and the Poincaré problem", Preprint IMPA, 2000.

[LN] A. Lins Neto, "Some examples for the Poincaré and Painlevé problems". Ann. scient. Éc. Norm. Sup. 4e série 35 (2002), p. 231-266. | DOI | EuDML | Numdam | MR | Zbl

[Sc2] B. Scárdua "Transversely affine and transversely projective holomorphic foliations", Ann. scient. Éc. Norm. Sup. 4e série 30 (1997), p. 169-204. | DOI | EuDML | Numdam | MR | Zbl

[S] M. F. Singer "Liouvillian first integrals of differential equations", Trans. Amer. Math. Soc. 333 (1992). no. 2. p. 673-687. | DOI | MR | Zbl